Conditions of existence of bounded and almost periodic solutions of nonlinear differential equation with perturbations of solutions
AbstractWe present the conditions of existence and uniqueness of bounded solutions of a nonlinear scalar differential equation $dx(t)/dt=f(x(t)+h(t)),\; t \in R$, in the case where a function $f$ is continuous on $R$ and a function $h$ is bounded and continuous. In addition, we study the case of an almost periodic function $h$.
How to Cite
SlyusarchukV. Y. “Conditions of Existence of Bounded and Almost Periodic Solutions of nonlinear differential Equation With Perturbations of Solutions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 9, Sept. 2016, pp. 1286-9, http://umj.imath.kiev.ua/index.php/umj/article/view/1921.